Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Psychiatric patient unwilling to take medication. Prescribed Oliza and Sizodon. What to do?

my wife is a psychiatric patiant since 2007 now she is neither willing to take medicine nor visiting to any doctor ,currently taking Oliza-20 and sizodon fort but not finding elevant response.trying to feed her medicine makes her violent,she is assuming that we are trying to make her mental.what should I do so that she is ready to take medicne
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to health care magic

In case the patient is not willing to take medication.........there are various choices of treatments like depot injections (required fortnightly), antipsychotic liquid preparations etc. You can also consider admission of the patient. Try consulting your psychiatrist for proper choice of treatment. Once she is stabilised, she will start taking treatment on her own.
Hope it helps
Good Luck
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor